MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. PERSONA FEMUR CEMENTED POSTERIOR STABILIZED (PS) NARROW RIGHT SIZE 3; Prosthesis, Knee

Zimmer Orthopaedic Mfg. Ltd. PERSONA FEMUR CEMENTED POSTERIOR STABILIZED (PS) NARROW RIGHT SIZE 3; Prosthesis, Knee
Catalog Number 42500005402
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that wrong-side implants were implanted.It was noticed after the case, and the patient had to be revised.There was a 1-2 hour delay.
 
Additional Manufacturer Narrative
(b)(4) d10.Concomitant medical products: 42532006102 - tibia cemented5 degree stemmed right size b - 67196982 42522400210 - articular surface fixed bearing ps right 10mm height - 67261054 h6: component code - mechanical (g04) - femur the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
PERSONA FEMUR CEMENTED POSTERIOR STABILIZED (PS) NARROW RIGHT SIZE 3
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50867513
Report Number3007963827-2026-00436
Device Sequence Number18470100
Product Code JWH
UDI-Device Identifier00889024228689
UDI-Public(01)00889024228689(17)310210(10)65017336
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42500005402
Device Lot Number65017336
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight100 LB